Papers by Dave Benson and Jon Carlson


Back to Dave Benson's Preprint Archive


dvi; abstract

Varieties and cohomology of infinitely generated modules

Archiv der Mathematik (Basel) 91 (2008), 122-125.


dvi; abstract

Cohomology of the double cover of the Mathieu group M12

J. Algebra 226 (2000), 547--576.


dvi; abstract

Functional equations for Poincaré series in group cohomology

Bull. London Math. Society 29 (1994), 438-448


dvi; abstract

Projective resolutions and Poincaré duality complexes

Trans. Amer. Math. Soc. 342 (1994), 447-488


dvi; abstract

The cohomology of extraspecial groups

Bull. London Math. Soc. 24 (1992), 209-235

Correction: Bull. London Math. Soc. 25 (1993), 498


dvi; abstract

Periodic modules with large period

Quart. J. Math. 43 (1992), 283-296


dvi; abstract

Products in negative cohomology

J. Pure & Applied Algebra 82 (1992), 107-129


pdf

Complexity and multiple complexes

Math. Zeit. 195 (1987), 221-238


pdf

Diagrammatic methods for modular representations and cohomology

Comm. in Algebra 15 (1&2) (1987), 53-121


pdf

Nilpotent elements in the Green ring

J. Algebra 104 (1986), 329-350


See also
Balmer, Benson and Carlson
Benson
Carlson
Benson, Carlson and Rickard
Benson, Carlson and Robinson